# SDR UPS99830954

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Jamb
- Part number: 5641013501
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE D-PIT DOOR JAMB WEB WAS CRACKED AND CORRODED AT SEVERAL FASTENER HOLES ACROSS THE BOTTOM.  CUT OUT THE DAMAGED AREA, FABRICATED REPLACEMENT PARTS, INSTALLED REPLACEMENT PARTS IAW DWG 5641013 AND SRM 51-1-21A.
